Log In or Register to Join The Conversation!
  • Marsha posted an update 3 months, 3 weeks ago

    I started taking Adempas and Opsumit in August and had a lot of side effects. I also take Coumadin. Long story short – in November I had titrated up to 2.5 Adempas but also started to feel very bad. November and December were disasters – I couldn’t breathe even with O2, I had such stomach upset I was eating very little. Then on 12/27 I passed…[Read more]

    • Hi Marsha,

      I am sorry that you are seeing decrease in your functions. I know it’s hard to see the numbers go up (which isn’t always a good thing for us). It is good that you are now going to another hospital to get this procedure done. I am sure others in the group have experience with this. I will create a forum topic and tag you in it so that…[Read more]

  • Marsha became a registered member 6 months, 1 week ago

    • HI Marsha,
      I wanted to welcome you to the forums! Colleen Steele and I are the forum moderators. We are really happy to have you as part of this forum and i know you will receive a lot of support on here. Please feel free to leave a comment on any of the posted topics or post your own topic for discussion. Looking forward to getting to know…

      [Read more]

    • Welcome Marsha to the PH Forums! I read in your profile that you have been through quite a journey and a lot recently. Below is a link to a conversation about high altitude and it’s effect on PH. I thought you might be interested. I’m certain that you will receive lot’s of support and information here plus help others based on your own…

      [Read more]

  • Marsha's profile was updated 6 months, 1 week ago

Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account